# SDR UPS98827611

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1460-1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, SEAT TRACK F HAS CORROSION STA 1460 TO 1580.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-3.  REMOVED DAMAGED SECTION OF TRACK IAW DC8 SRM 51-3-0, MAT ID S4889185.  DOUBLE SEAT TRACK 7075 T6 PO NR 108584 IAW DC8 SRM 53-2-3.  FAB SEAT TRACK REPAIR IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 51-1-8.  INSTALLED IAW DC8 SRM 53-2-3.
